# SDR CALA2014042400494

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FWD LOWER PAN CRACKED JUST ABOVE FLOOR AT BS 296.  TRIMMED OUT CRACK & INSTALLED REPAIR FILLER, DOUBLER & NEW ANGLE IAW 5311-01683.
